# SDR SWAA2023030298009

- Difficulty date: February 2, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727B+6-767.<[01] EVALUATED CORROSION AT ALL LOCATIONS ON FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 727D+10 RBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT FIELD.;[03] FABRICATED; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 727 TO 767 RBL 21 PER SRM 51-40-05-0G-0; SRM 51-20-01; SOPM 20-41-02; DWG 146A7500; AND DWG 146A7502;[04] VERIFIED CORRECTIVE ACTION 3;[05] INSTALLED NUT PLATES ON FLOOR TO SIDEWALL SUPPORT BS 727 TO 767 RBL 21 PER DWG 146A7500; AND DWG 146A7502;[06] VERIFIED CORRECTIVE ACTION 5 AND MEASUREMENT TABLE
